# SDR 0602393303

- Difficulty date: November 8, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 542
- Aircraft time: 14,695 hours, 1,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508119
- Part serial: AA2392
- Condition: Faulty
- Location: Nr 4 Door
- Part time: 14,505 hours, 1,923 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHT SYSTEM THE ESCAPE SLIDE LIGHT DOOR NR 4 RIGHT FAULTED.  REMOVED AND REPLACED ESPU AND DID NOT FIX THE FAULT.  REMOVED AND REPLACED ESCAPE SLIDE AND TESTED OK.
